# SDR BB08016

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX ROW 16 LEFT EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED & REPLACED SEAT EMERGENCY LIGHT HARNESS.
